# SDR ASAA2024061650300

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N803AK
- Make and model: Boeing 737-8
- Aircraft serial: 67803
- Aircraft time: 14 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TASKCARD 05-ASA-01 FOUND L2 EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED L2 EMERGENCY LIGHT REF AMM 33-51-04.
